# SDR SWAA2021100419133

- Difficulty date: September 17, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSY 5 (STAB STA 129.50); STIFFENER #3 H.F.E.C. VERIFIED CRACK INDICATION. ; / [01] REMOVED L/H HORIZONTAL STAB INSPAR RIB ASSY 5 (STAB STA 129.50) FOR REPAIR.; [02] CUT AND REMOVED DAMAGE ON #5 RIB ASSY AT #3 STIFFENER PER SRM 55-10-09-2R-4.; [03] ON THE REWORKED AREA; PERFORMED HFEC SURFACE TEST AS REQUIRED PER NDT MANUAL PART 06; 51-00-00 PROCEDURE 23 AND ALSO HFEC HOLE PROBE OF FASTENER HOLES IN THE REPAIR AREA PER NDT MANUAL PART 06; 51-00-00 PROCEDURE 16. DOCUMENTED ALL FINDING AGAINST TASK TTG8Q006L8EV; [04] FABRICATED REPAIR PARTS; LOCATED; AND LAYED OUT REPAIR AS PER SRM 55-10-09-2R-5. REPAIR FILLER ON LOWER CHORD NEEDS TO BE FABRICATED AND ALL REPAIR PARTS NEED TREATED AND PRIMED.; [05] INSPECTION OF CORRECTIVE ACTION #4; INSPECTION C/W; [06] FABRICATED FILLER PER SRM 55-10-09-2R5 & TREAT & PRIMED PER SRM 51-20-01; [07] OK TO INSTALL REPAIR PARTS; [08] INSTALLED REPAIR PARTS ON RIB PER SRM 55-10-09-2R-5.; [09] INSTALLATION COMPLETE.; [10] OK TO INSTALL L/H HORIZONTAL STAB INSPAR RIB ASSY 5 (STAB STA 129.50); [11] INSTALLED L/H HORIZONTAL STAB INSPAR RIB ASSY 5(STAB STA 129.50) PER SRM 51-40-02; [12] INSPECTED THE INSTALLATION OF L/H HORIZONTAL STAB INSPAR RIB ASSY 5(STAB STA 129.50) PER SRM 51-40-02.NO DEFECT NOTED.; [13] REPAIR COMPLIED WITH SEE STEPS 1-12.; [14] INSPECTED REPAIR COMPLIED WITH SEE STEPS 1-12.
